# SDR AALA20150405001

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 18,683 hours, 7,252 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN OF LT HORIZONTAL STABILIZER SKIN, 70" FROM INBD END & 10" FROM AFT SPAR.  REPAIRED SKIN IAW SRM 55-10-01-2R PROCEDURE 11.
